RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 4, Pages 630–632 (Mi mz11029)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Circle Actions with Two Fixed Points

O. R. Musin

University of Texas Rio Grande Valley

Keywords: circle action, stable complex structure, rigid multiplicative genus.

Funding Agency Grant Number
National Science Foundation DMS–1400876
This research is partially supported by the NSF grant DMS–1400876.


DOI: https://doi.org/10.4213/mzm11029

Full text: PDF file (323 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:4, 636–638

Bibliographic databases:

Document Type: Article
Received: 14.12.2015

Citation: O. R. Musin, “Circle Actions with Two Fixed Points”, Mat. Zametki, 100:4 (2016), 630–632; Math. Notes, 100:4 (2016), 636–638

Citation in format AMSBIB
\Bibitem{Mus16}
\by O.~R.~Musin
\paper Circle Actions with Two Fixed Points
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 4
\pages 630--632
\mathnet{http://mi.mathnet.ru/mz11029}
\crossref{https://doi.org/10.4213/mzm11029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588885}
\elib{http://elibrary.ru/item.asp?id=27349889}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 4
\pages 636--638
\crossref{https://doi.org/10.1134/S0001434616090364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992034174}


Linking options:
  • http://mi.mathnet.ru/eng/mz11029
  • https://doi.org/10.4213/mzm11029
  • http://mi.mathnet.ru/eng/mz/v100/i4/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. R. Musin, Zh. Lü, “Rigidity of powers and Kosniowski's conjecture”, Sib. elektron. matem. izv., 15 (2018), 1227–1236  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    References:17
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019